# SDR C2XA01CL206

- Difficulty date: September 23, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CBC16707
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH FLIGHT 3740 THE CREW REPORTED A BURNING SMELL COMING FROM THE COFFEEMAKER.  MAINTENANCE INSPECTED AND REPLACED THE HOT JUG RECEPTACLE.  OPERATIONAL CHECKS WERE GOOD.
